American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(53A30) AND publication=(ecgd)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] David A. Herron. Universal convexity for quasihyperbolic type metrics. Conform. Geom. Dyn. 20 (2016) 1-24.
Abstract, references, and article information   
View Article: PDF

[2] Changxiong Nie. The space-like surfaces with vanishing conformal form in the conformal space. Conform. Geom. Dyn. 16 (2012) 204-208.
Abstract, references, and article information   
View Article: PDF

[3] Riikka Kangaslampi, Kirsi Peltonen and Jang-Mei Wu. Uniformly quasiregular maps with toroidal Julia sets. Conform. Geom. Dyn. 16 (2012) 81-88.
Abstract, references, and article information   
View Article: PDF

[4] Loïc Dubois and Hans Henrik Rugh. A uniform contraction principle for bounded Apollonian embeddings. Conform. Geom. Dyn. 15 (2011) 64-71. MR 2833473.
Abstract, references, and article information   
View Article: PDF

[5] Andreas Juhl. On Branson’s $Q$-curvature of order eight. Conform. Geom. Dyn. 15 (2011) 20-43. MR 2775346.
Abstract, references, and article information   
View Article: PDF

[6] Laura Astola, Riikka Kangaslampi and Kirsi Peltonen. Lattès-type mappings on compact manifolds. Conform. Geom. Dyn. 14 (2010) 337-367. MR 2746722.
Abstract, references, and article information   
View Article: PDF

[7] William E. Wood. Bounded outdegree and extremal length on discrete Riemann surfaces. Conform. Geom. Dyn. 14 (2010) 194-201. MR 2672225.
Abstract, references, and article information   
View Article: PDF

[8] Shanshuang Yang. Regularity of the Beltrami equation and $1$-quasiconformal embeddings of surfaces in $\mathbb {R}^{3}$. Conform. Geom. Dyn. 13 (2009) 232-246. MR 2566326.
Abstract, references, and article information   
View Article: PDF

[9] Felipe Leitner. Conformal holonomy of bi-invariant metrics. Conform. Geom. Dyn. 12 (2008) 18-31. MR 2385406.
Abstract, references, and article information   
View Article: PDF

[10] Michael G. Eastwood and A. Rod Gover. Formal adjoints and a canonical form for linear operators. Conform. Geom. Dyn. 10 (2006) 285-287. MR 2261052.
Abstract, references, and article information   
View Article: PDF

[11] Biao Ou. A uniqueness theorem for harmonic functions on the upper-half plane. Conform. Geom. Dyn. 4 (2000) 120-125. MR 1799653.
Abstract, references, and article information   
View Article: PDF

[12] Hiroyasu Izeki. Quasiconformal stability of Kleinian groups and an embedding of a space of flat conformal structures. Conform. Geom. Dyn. 4 (2000) 108-119. MR 1799652.
Abstract, references, and article information   
View Article: PDF

[13] Oscar Garay and Joel Langer. Taimanov's surface evolution and Bäcklund transformations for curves. Conform. Geom. Dyn. 3 (1999) 37-49. MR 1684040.
Abstract, references, and article information   
View Article: PDF

[14] Christopher M. Judge. Conformally converting cusps to cones. Conform. Geom. Dyn. 2 (1998) 107-113. MR 1657563.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 14 of 14 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia